# SDR SWAA2024031159732

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,632 hours, 17,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# FLAP TRACK FAIRING AFT CONE HAS 3 EA PULLED FASTENERS ON OUTBD SIDE<[01] REMOVED AND REPLACED #3 FLAP TRACK FAIRING AFT CONE REF AMM 27-51-18
